# SDR FDEA201105041748

- Difficulty date: May 4, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,995 hours, 8,242 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 2641
- Part serial: 0812
- Condition: Damaged
- Location: Pedestal Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN PEDESTAL LIGHTS WENT DARK WITH ELECTRICAL  ODOR IN COCKPIT. LOST CONTROL OF PEDESTAL LIGHTS  WITH SWITCH. TAPPING OF PRINTER CAUSED LIGHTS TO  COME ON AND OFF.  CHECKED FOR ELECTRICAL ODOR IN THE COCKPIT AND MEC  AREA. NONE FOUND.  FOUND MILK SPILLAGE NEAR CAPT'S  CUP HOLDER AND CAPT'S FLT COMPT PANELS.  CLEANED THE  SAME. TROUBLE SHOOTING CARRIED OUT AS PER FIM 33-11-01-00.  FOUND FAULTY DIMMER ASSY.  R & R DIMMER LIGHT ASSY AS PER AMM 33-11-01-2  . OPS CHECK CARRIED OUT SATISFACTORY.  AIRCRAFT OK FOR SERVICE.
